On a differential equation approach to quantum field theory : scattering for Thirring's model
Annales de l'I.H.P. Physique théorique, Tome 16 (1972) no. 4, pp. 265-277
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1972__16_4_265_0,
author = {de Mottoni, Piero},
title = {On a differential equation approach to quantum field theory : scattering for {Thirring's} model},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {265--277},
year = {1972},
publisher = {Gauthier-Villars},
volume = {16},
number = {4},
mrnumber = {323267},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1972__16_4_265_0/}
}
TY - JOUR AU - de Mottoni, Piero TI - On a differential equation approach to quantum field theory : scattering for Thirring's model JO - Annales de l'I.H.P. Physique théorique PY - 1972 SP - 265 EP - 277 VL - 16 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1972__16_4_265_0/ LA - en ID - AIHPA_1972__16_4_265_0 ER -
%0 Journal Article %A de Mottoni, Piero %T On a differential equation approach to quantum field theory : scattering for Thirring's model %J Annales de l'I.H.P. Physique théorique %D 1972 %P 265-277 %V 16 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1972__16_4_265_0/ %G en %F AIHPA_1972__16_4_265_0
de Mottoni, Piero. On a differential equation approach to quantum field theory : scattering for Thirring's model. Annales de l'I.H.P. Physique théorique, Tome 16 (1972) no. 4, pp. 265-277. http://geodesic.mathdoc.fr/item/AIHPA_1972__16_4_265_0/
